Lisinopril

Home > Groups > Lisinopril

Support group for people who take Lisinopril, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Help, my husband has been taking lisinopril for ov...

    Help, my husband has been taking lisinopril for over five years and has serious memory problems. We've been to neurologists and no one could figure it out. I just discovered this myself about lisinopril and memory loss. If he stops the lisinopril will he get his memory back? Can he stop taking the lisinopril? Ugh, so frustrating and frightening!! Please help. Any advice will be appreciated.

    Post created 20 hours 54 min ago

  • Started taking lisinopril in October and started h...

    Started taking lisinopril in October and started having anxiety attacks in February.
    Absolutely no other changes or events happening in my life .

    Post created 1 day 14 hours ago

  • My dosage was upped a few months ago and i have a ...

    My dosage was upped a few months ago and i have a very tinny taste inmy mouth including quite a hot face does anyone else experience this if so can anyone suggest anything to get rid of this

    Thanks

    Leigh

    Post created 3 days 23 min ago

  • I was just admitted to the hospital with Ischaemic...

    I was just admitted to the hospital with Ischaemic Colitis. My symptoms were rectal bleeding that looked just like strawberry jam, severe stomach cramps, distended abdomen and a low grade fever.
    I was in the hospital 4 days. My Gastrointestinal Doctor d/c'd my Lisinopril because she said that was most likely the cause.
    Diagnosis of Ischemic Colitis was confirmed by a colonoscopy.
    I am on clear liquids for now, soon to go to soft diet once the explosions stop...ugh. I was fortunate to have a GI doc that was aware of the connection to Lisinopril.
    I am on only 2 meds, have been mostly gluten free for 8 months and try to eat only organic foods.
    October 17, 2017

    Post created 3 days 12 hours ago

  • Been taking 10 mg Lisinopril for about 2 1/2 years...

    Been taking 10 mg Lisinopril for about 2 1/2 years and didn't notice a problem right away but shortly after because of a back issue that got worse I had to sleep on my back or in a recliner. I began waking up constantly with terrible dry mouth which didn't happen before on my back. Tried a dry mouth mouthwash at night but didn't seem to help. Just recently Iv'e begun to get a very irritating dry feeling around my lips durring the day. A little vasiline seems to help for a short time.

    Post created 4 days 6 hours ago

  • I had radiation for tongue cancer 10 years ago and...

    I had radiation for tongue cancer 10 years ago and was taking lisinopril . I had dry mouth after radiation they gave me. I always thought it was a result of the radiation. Could the lysinopril have caused the dry mouth all along?

    Post created 1 week 5 days ago

  • I have cancer and the chemo has taxed my heart so...

    I have cancer and the chemo has taxed my heart so badly that I now have heart failure. They have put me on lisinopril to try to strengthen my Weak heart. In the last few weeks I have noticed a serious bout of depression and irrational thoughts. I get very angry very quickly and can cry the deepest sobs at the drop of a hat, for no real reason. My reactions are completely over-the-top, in proportional to the stimuli and completely overwhelming. I have been on antidepressants for the last seven years since the first time I had cancer but it doesn't seem to be helping. Perhaps it's time to up the dose or add a new antidepressant to counteract whatever the side effects are from the lisinopril. I also lost my period from chemo two months ago. I'm having hot flashes and it's quite possible that I'm going into perimenopause and that the depression and mood swings and suicidal thoughts could be coming from that as well. Or Perhaps it's just the months of being tortured with chemo and surgery that is bringing me down. I'm not really sure how to pinpoint it but I do know that I feel horrible and I think I need to try to figure out where it's coming from and/or how to make it better. My emotions are completely out of control and I'm not sure what to do about it . I want to scream at everyone, break things, burn the world down and then just cry myself to sleep while thinking about how if I killed I self I wouldn't have to be sick anymore or keep fighting. It would all just go away. I could go be with my dad in peace. No more crying. No more heart breaks. No more fighting. And all the people that have abandoned me, hurt me, ignored me or wronged me would finally suffer just a little from guilt. These are not sane, rational thoughts. Can anyway shed any light on their experience or offer any sound advice?

    Post created 2 weeks 4 hours ago

  • Hey guys ,hope everyone is doing well. Def feeling...

    Hey guys ,hope everyone is doing well. Def feeling different since stating these 2 meds

    Post created 2 weeks 2 days ago

  • I started taking Lisinopril and soon noticed that ...

    I started taking Lisinopril and soon noticed that incrementally, I was feeling worse every day. After 2 weeks the negative thoughts were so overwhelming I stopped taking the drug. My doctor's response was to "come in and I'll give you another prescription" but I don't trust him now, especially that my BP was borderline "high" at best. Though I haven't taken it for 2 weeks, I'm still too damned depressed and simply, far from being my usual self.

    Post created 2 weeks 3 days ago

  • My husband takes Lisinopril and just got diagnosed...

    My husband takes Lisinopril and just got diagnosed with ALS

    Post created 2 weeks 5 days ago